# SDR DXTA200601224

- Difficulty date: January 31, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Amd FALCON2000
- Aircraft serial: 155
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 8060150
- Part serial: 1563
- Condition: Seized
- Location: Apu
- Part time: 767 hours, 668 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE SITTING ON THE RAMP WITH APU RUNNING.  THE CABIN LIGHTS FLICKERED AND AN ELECTRICAL BURNING SMELL WAS PRESENT.  SHUT DOWN APU.  TOOK ALL PWR OFF.  THERE WERE NO CB'S POPPED.  THE SMELL WAS ONLY PRESENT IN THE CABIN.  APU WILL NOT START.  GAINED ACCESS TO APU STARTER GENERATOR AND NOTICED A HEAVY ELECTRICAL SMELL.  REMOVED THE APU STARTER GENERATOR AND FOUND THE APU STARTER GENERATOR SEIZED AND THE APU SPLINE WAS SHEARED.  REMOVED THE APU GEN SPLINE FROM THE APU ACCESSORY CASE SPLINE FOUND ALL SPLINES KNIFE EDGED.
